# SDR CALA2013062800461

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 70,702 hours, 7,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 7187
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR AND COCKPIT P11 CIRCUIT BREAKER H16 TRIPPED.  TROUBLESHOOTING FOUND R3 DOOR EMERGENCY BATTERY CHARGER INTERNAL FAULT.  EMERGENCY LIGHT BATTERY CHARGER REPLACED AND OPS TEST NORMAL IAW AMM 33-51-06 AND AMM 52-11-00.
